Document Detail


Propofol infusion syndrome or adrenoleukodystrophy?
MedLine Citation:
PMID:  23302011     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
SUMMARY: Following a propofol anesthetic, a 5-year-old girl with lower extremity spasticity seized and developed hypertriglyceridemia, hyperkalemia, and metabolic acidosis. A presumed diagnosis of propofol infusion syndrome (PRIS) was made, but further investigation revealed neonatal adrenoleukodystrophy. PRIS should be considered with this constellation of symptoms, but other neurometabolic disorders must always be ruled out.
Authors:
Yucel Karaman; Aylin Goktay; Hasan Agin; Utku Karaarslan
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2013-1-10
Journal Detail:
Title:  Paediatric anaesthesia     Volume:  -     ISSN:  1460-9592     ISO Abbreviation:  Paediatr Anaesth     Publication Date:  2013 Jan 
Date Detail:
Created Date:  2013-1-10     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9206575     Medline TA:  Paediatr Anaesth     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Copyright Information:
© 2013 Blackwell Publishing Ltd.
Affiliation:
Anesthesiology and Reanimation Clinic, Tepecik Research and Training Hospital, Izmir, Turkey.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Impact of Cigarette Smoking on Conversion from Clinically Isolated Syndrome to Clinically Definite M...
Next Document:  Sevoflurane at 1 MAC provides optimal myocardial protection during off-pump CABG.